# SDR CA111019008

- Difficulty date: October 11, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FLIGHT, THE CREW RECEIVED A LOW OIL PRESSURE WARNING. PILOT ELECTED TO SHUTDOWN THE ENGINE, DECLARED AN EMERGENCY AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION REVEALED THERE WAS INSUFFICIENT OIL IN LT ENGINE.  6 QUARTS WERE ADDED AND ENGINE WAS GROUND RUN WITH SATISFACTORY RESULTS.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
